E ISSN: 2583-049X

International Journal of Advanced Multidisciplinary Research and Studies

Volume 3, Issue 4, 2023

Condition of Unique Solutions on the Size Spaces

Author(s): Jayashree Patil, Basel Hardan, Alaa A Abdallah, Kirtiwant P Ghadle


Proving the uniqueness of the solutions after obtaining them requires complex conditions, especially in the size spaces. This paper proves the equivalence of Cauchy sequences that contains the solution's existence in the sizes spaces, as a prerequisite for proving the uniqueness of the resulting solutions.

Keywords: Normed Space, Equivalent, Fixed Point

Pages: 694-696

Download Full Article: Click Here